# SDR UALA2012102506096

- Difficulty date: October 23, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 76,778 hours, 23,498 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHARP SKIN DENT AT STA 549 AND STR 28L  MAJOR REPAIR ACCOMPLISHED: TRIMMED OUT SKIN, FABRICATED AND INSTALLED REPAIR PARTS PER  ECRA 5330-04347.
